# SDR MASA2023042900068

- Difficulty date: April 29, 2023
- Submitted: April 30, 2023
- Operation: Air carrier
- Aircraft: N88328
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000480
- Aircraft time: 18,164 hours, 10,623 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Location: Wing Trailing Ed
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILER FAULT AND SPEED BRAKE FAIL IN FLIGHT. FLIGHT CREW RAN QRH DISENGAGED AUTOPILOT. REQUESTED AARF ON STANDBY. ATC DECLARED EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIIED TO GATE UNDER OWN POWER. REPAIRS ARE NOT COMPLETED AT THIS TIME.
